# SDR AALA2020051219004

- Difficulty date: May 9, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 22,677 hours, 9,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 EMERGENCY FLASHLIGHT LEP DOES RED FLASH (BATTERY DEPLETED). REMOVED AND REPLACED L1 EMERGENCY FLASHLIGHT PER AMM 25-64-00.
